Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 17 de abril de 2024
  

Some monogeneity conditions relative to the Second Derivative of a Polygenic Function with respect to a Polygenic Function.

Título inglés Some monogeneity conditions relative to the Second Derivative of a Polygenic Function with respect to a Polygenic Function.
Autor/es DeCicco, John ; Walvekar, Arun
Revista 0010-0757
Publicación 1969, 20 (3): 199-206
Tipo de documento articulo
Idioma Inglés
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es